# SDR EIA2000018

- Difficulty date: May 15, 2000
- Submitted: August 17, 2000
- Operation: Air carrier
- Aircraft: N478EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 21033
- Engine: Pwa JT9D7J
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, M, X
- Precautionary procedure: O

## Discrepancy

HNL - NR 1 ENGINE COMPRESSOR STALLED AND FLAMED OUT AT APPROXIMATELY 80 KIAS EGT EXCEEDED RED.  MOTORED ENGINE DOWN TO 95 PERCENT.  DURATION OF OVERTEMP APPROX 5 SECONDS.  MAX EGT REACHED 950 DEGREES CELSIUS.  PERFORMED VISUAL OVERTEMP INSPECTION PER 72-00-00 AND 71-00-00.  NO DAMAGE FOUND IN INLET, TAILPIPE, OR ENGINE.  DEACTIVATED NR 1 REVERSER PER MM 78-31-00.  NO DAMAGE FOUND IN INLET, TAILPIPE, OR ENGINE. DEACTIVATED NR 1 REVERSER PER MM 78-31-00. TRANSFERRED TO DMI NR 983 PER MEL 78-1-2 CAT C DUE 5/25/00.  BOROSCOPE REQUIRED WITHIN 80 FLT HOURS.  NON MEL DMI NR 982 PLACARDS INSTALLED.  ENGINE FOUND OK.  (M)
